Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Thyroid drugs side effects

Premium Questions

Dr.    Alexander H. Sheppe MD

& to be taken with cipralex ,but lithium causes kidney problems.do the other 2 drugs thyroid hormone & another ... serious side effects ... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Sumit Bhatti MD

drug.I would like to know if this drug has any side effects as I have thyroid ,BP and sugar ailments. ... View answer

Answered by : Dr. Sumit Bhatti ( ENT Specialist)
Dr.   Alexander H. Sheppe MD

-5 months from 4/15 to 9/15. This seemed to cause thyroid issues, which had been hovering in the 3-4.5 range (tsh) He started taking synthroid 12/14 in an attempt to maintain optimal thyroid function in light... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr.   Srikanth Reddy MD

I'm On Adderall From the VA Hospital! Could This Drug Cause Unexplainable Extreme Tiredness? I'm ON Several Meds. Venlafaxine , Low Thyroid Med. Crestor, Tamsulosin And Others One Is Making Me Extremely ... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)
Dr. Ivo Ditah MD

some shingle pain but after reading more about this drug I really want to wean off of it. I have read some horrible side affects of coming off the drug but I also realize that the people who write ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Matt Wachsman MD

that it wasn t good. He has heart issues and thyroid issues, could you please give me the side effects so I can ... to tell him the drugs or me. He is 50 years old ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. Panagiotis Zografakis MD

and they deny it as a side effect. It is real and have read on web sites other patients on the same meds have hair loss also. What is your answer? I know it is a new drug on the market and all... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Akhtarhusian Ghausi MD

What are the long-term effects of using methamphetamines and stimulant type drugs on the thyroid and hypothalamus? After, 25+ years of consistent use and abuse of these drugs, I find that after 5+... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.  Aaron Branch MD

do not take the generic form of thyroid medicine, I take Synthroid and have been taking for a very long time, actually since 1976. I am almost 64 yrs of age and at age 23 I had thyroid cancer. My ... View answer

Answered by : Dr. Aaron Branch ( General & Family Physician)
Dr.   Munish Sood MD

please explain labetalol and side effects. my friend is in her late 70 s and on this drug. she recently began having problems with dizziness and decided to cut her dosage in half because she said she ... View answer

Answered by : Dr. Munish Sood ( Ayurveda Specialist)

Mobile Questions and Answers

Dr. Vaddadi Suresh MD

yes, it is a side effect of the drug

Dr.  BR Hudda MD

No major side effects

Dr.   Binu Parameswaran Pillai MD

Do you mean Sitagliptin, the diabetes drug ?